Ibs

The full form of IBS is irritable bowel syndrome. IBS is a group of gastrointestinal conditions that cause abdominal pain and changes in bowel movement. The common symptoms include stomach cramps, stomach pain, bloating, gas, constipation or diarrhea. Only symptomatic treatment and home remedies are helpful.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

After consuming a laxative purchased online, I have had diarrhea and stomach pain. What should I do?

Query: Hello doctor, I have been struggling with constipation for about five months now. I had a colonoscopy and a CT scan done about eight weeks ago, and it came out clear. However, in an effort to help myself, I purchased a long-term laxative online. I only took one recommended dose ten days ago. The nex...  Read Full »


Dr. Rajesh Bansari

Answer: Hello, Welcome to icliniq.com. After reviewing your whole story, it looks like you have irritable bowel syndrome. Stay cool and calm; it is a benign problem. As you see, all your tests are pretty good. In most cases, stress is a provoking factor. Follow these steps, and you will feel great. 1) Take ...  Read Full »

Can IBS restrict me from reading books and using a computer?

Query: Hi doctor, I have IBS. I cannot eat 23 foods items which include egg, wheat, milk, etc. But for the past two years, I could not use a computer or read a book. Living with this is hard. Please help.  Read Full »


Dr. Noushif. M

Answer: Hi, Welcome to icliniq.com. The underlying issue behind IBS (irritable bowel syndrome) is stress or anxiety. Do not get preoccupied with this, as IBS is not always a disease. IBS is just an altered bowel movement which can vary from individual to individual. You can slowly try reintroduction of thes...  Read Full »

I am either constipated or I have loose stools. Also, I suffer from extreme gas. Kindly help.

Query: Hi doctor,My stomach looks different every day. I exercise daily, and I do not eat more than 1600 calories. I am either constipated or have a liquid poo and a lot of gas. What is wrong with me?Please help.Thank you.  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com. From the description of your symptoms, I can make out that you suffer from IBS (Irritable bowel syndrome). This is very easy to treat. You will need a three-month treatment with an antibiotic called Rifaximine, probiotics, antacids, and a brain relaxing drug called F...  Read Full »

Is my lethargy related to my severe stomach cramps?

Query: Hello doctor, I have been having IBS from the last four years. I have symptoms of anxiety, skin rashes, low sex drive, low energy, digestive issues, acidity, and heartburn. An endoscopy and colonoscopy done two years ago came back normal. But, I am following up with my doctor who recently found exce...  Read Full »


Dr. Noushif. M

Answer: Hello, Welcome to icliniq.com. It does not look like you are harboring a major illness. Most of your symptoms are resulting from your excess stress and anxiety. Do not worry. Addressing them will cure your health issues. The breath test positivity may be due to a bacterial colonization of your st...  Read Full »

Is my urine problem related to IBS and use of Normaxin?

Query: Hello doctor,Since last month, I have been an IBS patient, and I have been taking tablet Normaxin once a day since last month. Now my stool frequency is good. But I am facing a urine problem (difficulty in urination). What should I do?  Read Full »


Dr. Arpit Varshney

Answer: Hi, Welcome to icliniq.com. I have read your concern in detail and will surely help you out. Urinary problems are neither related to irritable bowel syndrome (IBS) nor to tablet Normaxin (Clidinium 2.5 mg, Chlordiazepoxide 5 mg, and Dicyclomine 10 mg). It is an entirely separate issue. Generally,...  Read Full »

Can irritable bowel syndrome be the reason for my weight loss and abdominal pain for seven weeks?

Query: Hello doctor, I have had abdominal pain for the last seven weeks. I experienced the same kind of pain three years back. I had all the imaging examinations, extensive lab workups, and all were normal. I was on 25 mg of Zoloft and 10 mg of Pamelor for the last two years, and I had little discomfort. I...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. It appears to be a case of IBS (irritable bowel syndrome). Zoloft (Sertraline) usually help in IBS. We will first talk about insomnia, for which, follow steps of sleep hygiene as follows: Sleeping and waking up at a regular time. Avoid caffeinated drinks at least ei...  Read Full »

How to avoid getting bloated after every meal?

Query: Hello doctor,My problem started two months back when I suddenly had diarrhea. I took Flagyl for a week but all in vain. Then I visited a physician, he prescribed me Rifagut 400 thrice a day for seven days, Pantocid 20 twice a day for five days and probiotic twice a day for five days. I got relief i...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your query as well as the investigations (attachment removed to protect patient identity). From your reports, you seem to be suffering from irritable bowel syndrome (IBS). The condition responds to Rifaximin (Rifagut) for a short term. The long term trea...  Read Full »

I have indigestion, constipation, low appetite, weight loss, inability to gain weight, and anal itching. Kindly help.

Query: Hello doctor, I am suffering from digestion issues, mostly bloating, from more than seven months. While taking medicines, I was feeling fine, and once I stopped them, my symptoms recurred. My present symptoms include indigestion, constipation, improper motions, low appetite, weight loss, inabilit...  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com. You seem to be suffering from irritable bowel syndrome (IBS). As far as your questions are concerned, the following are my answers. Just go on an empty stomach so that if required, they can do an endoscopy. All the tests can be performed on an empty stomach. I personal...  Read Full »

Do I have IBS if I have constipation and diarrhea with abdominal pain and gas for a long time?

Query: Hi doctor, I am enquiring about the possibility of having IBS for the past five weeks as I have been suffering from constipation on most days and feeling there is something stuck up in my back end and feeling that my bowel is not emptying. On some days, I have also experienced diarrhea. Most days, I...  Read Full »


Dr. Mian Shah Yousaf

Answer: Hi, Welcome to icliniq.com. I understand your concern. Your symptoms match IBS (irritable bowel syndrome), and your stress aggravates it. Your baseline examination and tests are normal, so there is nothing to worry about. I will suggest you do a screening colonoscopy which will clear most things. Yo...  Read Full »

Can IBS be a reason for my healthy child's thin and little hair?

Query: Hi doctor,I have a young, little healthy child with no known medical conditions. He has very fine and very little hair, despite taking the vitamins and a healthy diet.He suffers from IBS so I got him tested for gluten sensitivity (not tested for celiac disease).  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com. I have read your concern in detail and I will surely help you out. There can be multiple reasons for thin hair, genetic is the most common. Apart from this, infection from dandruff, hypothyroidism, hyperprolactinemia can be other causes. I would need your child's detai...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.